Alert archive / Florida / Special Weather Statements in 2018

Special Weather Statement, NWS Mobile, AL

December 2, 2018Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Dec 2, 2018, 3:21 AM CST for Okaloosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 2, 2018, 3:21 AM CST (09:21 UTC)
Expired
Dec 2, 2018, 4:00 AM CST
In force
39 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 55 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

723 
WWUS84 KMOB 020921
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
321 AM CST SUN DEC 2 2018
 
FLZ203-205-206-021000-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Inland FL-
321 AM CST SUN DEC 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 400 AM CST...

At 321 AM CST, the strong thunderstorm was located 9 miles southwest
of Crestview, moving northeast at 45 mph.

Winds gusts around 40 mph will be possible with this storm.

Locations impacted include...
Crestview, Niceville and Valparaiso. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 8642 3051 8642 3050 8645 3051 8645
      3050 8646 3052 8650 3051 8649 3049 8649
      3046 8675 3063 8687 3092 8639 3050 8639
TIME...MOT...LOC 0921Z 242DEG 38KT 3063 8666 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Dec 2, 2:48 AM CST, 33 minutes earlier.

Area forecast discussion, Dec 2, 2:48 AM CST, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
248 AM CST Sun Dec 2 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...With a line of thunderstorms continuing to stream
northeast across our coastal counties and the Flash Flood watch
nearing expiration, have extended the FFA until 8am/14z

&&

.PREV DISCUSSION... /issued 1159 PM CST Sat Dec 1 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
06Z issuance...MVFR to IFR cigs and visibilities through 02.06z.
Lower cigs and visibilities in the low stratus, patchy fog along
with scattered showers and thunderstorms through about 02.13z then
mostly in isolated to scattered showers and thunderstorms through
03/06z. Winds will be mostly south to southwest at 5 to 10 kts
with slightly higher gusts through 03.00z becoming light and
variable through 03.06z. 32/ee

PREV DISCUSSION... /issued 613 PM CST Sat Dec 1 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Based on the radar trends and the latest guidance data,
have updated to increase pops to categorical overnight mainly over
portions of the western Florida panhandle and southern Baldwin
county. Made other adjustments to QPF amounts and also for
Tornado Watch 435 issuance in effect until 1 am CST affecting
Okaloosa and Covington counties. /29

PREV DISCUSSION... /issued 559 PM CST Sat Dec 1 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Expect mostly IFR cigs and visibilities through
02.13z followed by MVFR cigs through 03.00z. Expect scattered to
numerous showers and thunderstorms to continue through tonight
and early Sunday morning with a few isolated strong to possible
severe thunderstorms through about 02.06z. Winds will be mostly
south to southwest at 5 to 10 kts with occasionaly higher gusts
through 02.00z. 32/ee

PREV DISCUSSION... /issued 416 PM CST Sat Dec 1 2018/

NEAR TERM /Now Through Sunday/...A weak front will stall across
the area tonight in the southwest upper level flow. Along and
southeast of the front a moist and unstable airmass will continue
to allow for the generation of rounds and showers and
thunderstorms through Sunday morning. A risk for severe storms
included isolated tornadoes will continue in the tornado watch
area through 6pm this evening. The severe threat should decrease
thereafter and shift southeast. However, a very deep moist airmass
will continue with precipitable water values around 1.7 inches.
The very deep, moist airmass combined with the boundary and weak
disturbances aloft will continue to generate rounds of showers and
thunderstorms across portions of southwest Alabama and northwest
Florida through Sunday morning. A Flash Flood Watch continues for
these areas through 4am. A threat for showers and thunderstorms
will continue mainly south and east of I-65 on Sunday as the
boundary remains stalled. Not expecting a severe weather threat on
Sunday as the upper dynamics will have pulled well off to the
north. The flash flood threat will have to be monitored and later
shifts may have to extend the watch. High temps remain well above
normal on Sunday, in the low to mid 70s. /13

SHORT TERM /Sunday night Through Tuesday night/...High rain
chances continue Sunday night into early Monday. Severe threat
will be diminished, but heavy rainfall threat may continue over
southeastern portions of the forecast area. Will let midnight
shift tonight decide if Flash Flood Watches need to be extended
Sunday into Sunday night as mentioned above, but right now that
threat appears less as well. Rains are expected to be ending by
late Monday as the cold front finally moves east across the area,
with dry and cooler conditions expected Monday night through
Tuesday night. Progressively colder nighttime temps, falling from
the upper 40s north to upper 50s south Sunday night, to the upper
30s north to upper 40s south Monday night and then in the low to
mid 30s across the entire area Tuesday night. Highs Monday in the
60s and highs Tuesday in the 50s. 12/DS

LONG TERM /Wednesday Through Saturday/...Continued dry and cool
through most of the long term period with mostly clear skies and
highs in the 50s and lows in the 30s. A strong storm system will
develop over the southern plains late this week and move toward
the region late Friday into Saturday. The next chance for showers
and storms will accompany this system, and the system will have
to be monitored for severe potential as well. Highs in the 50s
Wednesday and Thursday, around 60 on Friday, and in the mid 60s on
Saturday. Lows in the low to mid 30s Wednesday night, mid 30s to
lower 40s Thursday night, and mid 40s to lower 50s Friday night.
12/DS

MARINE...A moderate to strong southerly flow continues through
tonight as a cold front stalls north of the marine area. Chances for
showers and thunderstorms continue through Monday. A stronger cold
front moves through the marine area Monday night with a moderate to
strong offshore flow through midweek. 12/DS

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

     Flash Flood Watch until 8 AM CST this morning for ALZ060-264-266.

     High Surf Advisory until 6 AM CST early this morning for ALZ265-
     266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

     Flash Flood Watch until 8 AM CST this morning for FLZ201>206.

     High Surf Advisory until 6 AM CST early this morning for FLZ202-
     204-206.

MS...None.
GM...Small Craft Advisory until 6 AM CST early this morning for
     GMZ650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 1, 6:17 PM CST, 9 hours 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
617 PM CST Sat Dec 1 2018

ALZ266-FLZ202-204-030030-
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
617 PM CST Sat Dec 1 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM CST SUNDAY THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-030030-
Mobile Coastal-
617 PM CST Sat Dec 1 2018

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM CST SUNDAY THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ264-FLZ201-203-030030-
Baldwin Central-Escambia Inland-Santa Rosa Inland-
617 PM CST Sat Dec 1 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST SUNDAY...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>059-261>263-MSZ067-075-076-078-079-030030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry-
Greene-Stone-George-
617 PM CST Sat Dec 1 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ060-FLZ205-030030-
Covington-Okaloosa Inland-
617 PM CST Sat Dec 1 2018

...TORNADO WATCH 435 IN EFFECT UNTIL 1 AM CST SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST SUNDAY...

This Hazardous Weather Outlook is for south central Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through 1 am CST tonight.

FLZ206-030030-
Okaloosa Coastal-
617 PM CST Sat Dec 1 2018

...TORNADO WATCH 435 IN EFFECT UNTIL 1 AM CST SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM CST SUNDAY THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Flash Flood Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through 1 am CST tonight.

GMZ630>634-030030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-
617 PM CST Sat Dec 1 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

GMZ650-655-670-675-030030-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
617 PM CST Sat Dec 1 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

GMZ635-636-030030-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
617 PM CST Sat Dec 1 2018

...TORNADO WATCH 435 IN EFFECT UNTIL 1 AM CST SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, Dec 1, 9:35 PM CST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
935 PM CST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HEAVY RAIN       3 NNW PACE              30.64N 87.18W
12/01/2018  M9.71 INCH       SANTA ROSA         FL   PUBLIC

            RAIN GAUGE NEAR PACE MEASURED 9.17 INCHES
            (SO FAR).

&&

MB
Special weather statement, Dec 2, 1:52 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
152 AM CST SUN DEC 2 2018

ALZ264-266-FLZ202>204-020830-
Baldwin Coastal AL-Baldwin Central AL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
152 AM CST SUN DEC 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...CENTRAL SANTA ROSA AND SOUTH CENTRAL ESCAMBIA
COUNTIES UNTIL 230 AM CST...

At 151 AM CST, the strong thunderstorm was located over Perdido
Beach, or 6 miles north of Orange Beach, moving northeast at 50 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Pace,
Milton, Orange Beach, Goulding, Bagdad, Lillian, Myrtle Grove,
Perdido Beach, Elberta, Point Baker, Pea Ridge, Roeville and
Floridatown.

LAT...LON 3035 8757 3035 8758 3030 8761 3039 8767
      3077 8697 3054 8682 3048 8697 3060 8702
      3044 8709 3058 8718 3043 8717 3037 8732
      3037 8731 3036 8730 3036 8726 3027 8759
TIME...MOT...LOC 0751Z 241DEG 43KT 3035 8755
Special weather statement, Dec 2, 2:24 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
224 AM CST SUN DEC 2 2018

ALZ060-FLZ203-205-020915-
Covington AL-Okaloosa Inland FL-Santa Rosa Inland FL-
224 AM CST SUN DEC 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN COVINGTON...OKALOOSA AND NORTHEASTERN SANTA
ROSA COUNTIES UNTIL 315 AM CST...

At 224 AM CST, the strong thunderstorms were located along a line
extending from 6 miles northeast of Roeville to 4 miles west of
Laurel Hill, and moving northeast at 80 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Crestview, Florala, Baker, Laurel Hill and Lockhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8619 3099 8639 3068 8639 3047 8689
      3083 8701 3114 8642 3117 8619
TIME...MOT...LOC 0824Z 239DEG 68KT 3074 8691 3095 8653
Special weather statement, Dec 2, 2:59 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
259 AM CST SUN DEC 2 2018

ALZ264-266-FLZ202>205-020945-
Baldwin Coastal AL-Baldwin Central AL-Okaloosa Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
259 AM CST SUN DEC 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN BALDWIN...SOUTHWESTERN OKALOOSA...CENTRAL
SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 345 AM CST...

At 259 AM CST, the strong thunderstorms were located along a line
extending from 10 miles southeast of Roeville to 3 miles northeast of
Goulding to 4 miles east of Orange Beach, and moving northeast at 45
mph.

Winds gusts of around 40 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Pace, Milton,
Orange Beach, Goulding, Bagdad, Lillian, Myrtle Grove, Perdido Beach,
Point Baker, Pea Ridge, Roeville and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3038 8760 3078 8696 3048 8670 3033 8719
      3033 8720 3044 8688 3060 8702 3057 8700
      3044 8709 3058 8718 3043 8717 3037 8732
      3032 8726 3032 8721 3031 8728 3027 8757
      3028 8757
TIME...MOT...LOC 0859Z 235DEG 39KT 3059 8685 3047 8716 3025 8752
Special weather statement, Dec 2, 3:21 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
321 AM CST SUN DEC 2 2018

FLZ203-205-206-021000-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Inland FL-
321 AM CST SUN DEC 2 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 400 AM CST...

At 321 AM CST, the strong thunderstorm was located 9 miles southwest
of Crestview, moving northeast at 45 mph.

Winds gusts around 40 mph will be possible with this storm.

Locations impacted include...
Crestview, Niceville and Valparaiso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 8642 3051 8642 3050 8645 3051 8645
      3050 8646 3052 8650 3051 8649 3049 8649
      3046 8675 3063 8687 3092 8639 3050 8639
TIME...MOT...LOC 0921Z 242DEG 38KT 3063 8666

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 6:12 PM CSTSpecial Marine WarningMOB93 min
Dec 1, 6:51 PM CSTFlash Flood WarningMOBBaldwin4 hr
Dec 1, 7:38 PM CSTSpecial Marine WarningMOB67 min
Dec 2, 12:31 AM CSTAreal Flood AdvisoryMOBCovington3 hr
Dec 2, 1:06 AM CSTSpecial Marine WarningMOB54 min
Dec 2, 1:59 AM CSTSpecial Marine WarningMOB91 min
Dec 2, 2:15 AM CSTSpecial Marine WarningMOB60 min
Dec 2, 2:44 AM CSTFlash Flood WarningMOBBaldwin3 hr
Dec 2, 3:15 AM CSTSpecial Marine WarningMOB60 min
Dec 2, 4:17 AM CSTSpecial Marine WarningMOB58 min
Dec 2, 4:24 AM CSTSpecial Marine WarningMOB96 min
Dec 2, 5:12 AM CSTSpecial Marine WarningMOB63 min
Dec 2, 5:58 AM CSTSpecial Marine WarningMOB92 min
Dec 1, 6:04 PM CSTRiver Flood WarningMOBOkaloosa4 days
Dec 1, 6:32 PM CSTSpecial Weather StatementMOBEscambia58 min
Dec 1, 6:44 PM CSTSpecial Weather StatementMOBSanta Rosa76 min
Dec 1, 7:36 PM CSTSpecial Weather StatementMOBEscambia, Santa Rosa39 min
Dec 2, 1:52 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa38 min
Dec 2, 2:13 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa47 min
Dec 2, 2:24 AM CSTSpecial Weather StatementMOBOkaloosa51 min
Dec 2, 2:59 AM CSTSpecial Weather StatementMOBEscambia, Santa Rosa46 min
Dec 2, 3:53 AM CSTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr

Nearby

Special Weather Statements in Florida, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.